Skip to main content

Incidence bounds on multijoints and generic joints

Iliopoulou, Marina (2015) Incidence bounds on multijoints and generic joints. Discrete and Computational Geometry, 54 (2). pp. 481-512. ISSN 0179-5376. E-ISSN 1432-0444.

Item Type: Article
Uncontrolled keywords: Multijoint Generic joint Polynomial method
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Marina Iliopoulou
Date Deposited: 28 Jul 2019 00:07 UTC
Last Modified: 20 Jan 2020 15:55 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/75578 (The current URI for this page, for reference purposes)
Iliopoulou, Marina: https://orcid.org/0000-0001-5537-9693
  • Depositors only (login required):

Downloads

Downloads per month over past year